MODAFINIL? Bad side effects, long term with usage of 400 mg./day?
Does anyone have experience with long term usage of Modafinil, at 400 mg per day? could that dosage backfire and eventually cause the extreme daytime fatique it is initially taken to prevent?
Interested in more discussions like this? Go to the Sleep Health Support Group.
Hi @gamesjr, I'm tagging @sandytoes14 @1942daa @johnhans @abopp2022 @peach414144 @oldkarl and @predictable in hopes they may be able to offer their opinions and offer you support.
Are you currently on modafinal? What is your experience so far?
Hi, @gamesjr – here is some Mayo Clinic information on modafinil that may be helpful https://www.mayoclinic.org/drugs-supplements/modafinil-oral-route/description/drg-20064870.
Also curious whether you are taking this medication currently, and if so, how it's going?
Hi, @gamesjr – wondering how things are going with your sleep? Are you taking or considering taking modafinil?
Are you hoping to address a shift work sleep disorder, or another sleep issue?
Because of exccessive daytime tiredness I took 400 mg Modafinal for two or three years but stopped three months ago at the orders of my PCP after discovering and removing a bad parathyroid. Still fighting insomnia and much improved daytime tiredness and wish I could at least take 200 mg of Modafinal
I take 400 mg of modafinil each morning. I continue to be extremely tired. My mornings are not good. I am always way more tired when I get up than when I go to bed. I have been on modafinil for years. Has anyone had success with any medication for fatigue?
I can surely understand problems with Modafinil. It was the first drug I took for my sleep disorder. and I got so anxious that I couldn't leave the house (like with you it didn't work either). and I still had horrible mornings and useless naps. Other meds I have tried include Armodafinil (same reaction), Vyvanse, and Adderall. I slept right through all of them, but I had a decent result with Adderall because no side effects and it was effective enough for me to move the timing of naps, so I can get to appointments and shopping etc. My doctor wants me off Adderall though because of my age (too old at 63). I will be adding another drug, Xywav, but that is a whole different approach. Of course this is just my experience. Talking to your doctor is a necessity. I hope you find something soon. Excessive sleepiness can be tough by itself. Throw in being on an emotional roller coaster, and it's brutal.